# SDR CA060425001

- Difficulty date: April 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,425 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7697 · Engine Control System Wiring
- Part: Relay
- Part number: VF741H11
- Condition: Stuck
- Location: Fuel Pump
- Part time: 1,482 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PRIMING THE ENGINE, IT WAS NOTED THAT THE AUX FUEL PUMP WOULD NOT SHUT OFF.  THE TROUBLE WAS TRACED TO THE CONTROL RELAY.  THE INTERNAL POINTS IN THE RELAY HAD STUCK TOGETHER AND WERE KEEPING THE CIRCUIT CLOSED.  THE RELAY WAS REPLACED, AND NO FURTHER DEFECTS WERE FOUND.
